# SDR F3LA2022012600090

- Difficulty date: January 10, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N233FR
- Make and model: Airbus A320-214
- Aircraft serial: 07095
- Aircraft time: 20,137 hours, 8,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D5347112420300
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 20,137 hours, 8,491 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REF PEMCO N/R #11918.0293 AFT FUSELAGE R/H SIDE BETWEEN FR 69 AND FR 70 SHEAR PLATE WEB CORRODED AT SEVERAL ATTACHMENT HOLES.
CORRECTIVE ACTION: REMOVED AND REPLACED SHERE WEB PLATE BETWEEN FRO 69 AND FR70 FUSELAGE R/H IAW A320 SRM 51-42-11.
